MathSciNet Relay Station
MathSciNet bibliographic data
MR2104945 52C10 (46B20 52A21)
Swanepoel, Konrad J. A problem of Kusner on equilateral sets. Arch. Math. (Basel) 83 (2004), no. 2, 164–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement